# SDR GUU2002F00017

- Difficulty date: June 12, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044900
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 12,572 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT AT 10,000 FEET, RIGHT ENGINE SURGED AND TORQUE DROPPED 1500 FT LBS.  DIVERTED  RIGHT ENGINE SECURED FOR LANDING.  REMOVED AND REPLACED RIGHT GAS GENERATOR.
